# SDR 08FDEA01186

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5378198422200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE HAS CORROSION ON THE UPPER SURFACE OF THE FLOOR WEBBING AT FRAME 35; APPROX LBL 87.  BLENDED OUT CORROSION REF A310-200 SRM 51-74-10; PARA 5.  ORIGINAL MATERIAL THICKNESS OF 0.094 AND 0.065 AFTER BLEND OUT FOR A TOTAL MATERIAL LOSS OF 0.029.  FOUND TO BE OUT OF LIMITS REF A310-200 SRM 53-14-13; FIG 1.  UT GAUGE 82750 USED.  REMOVED WEBBING REF A310-200 SRM 51-40-21; PGS 6-7.  LOCATED AND DRILLED WEBBING P/N   A5378198422200, PO 612403.1 REF A310-200 SRM 51-40-44;  PGS 6-7.  ALODINED AND PRIMED WEBBING REF A310-200 SRM 51-21-10.  INSTALLED WEBBING REF A310-200 SRM 51-40-21; PGS 6-7.  APPLIED CIC REF A310-200 AMM 51-22-00-0.
